# SDR 2007UALA00762

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 23,306 hours, 5,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Condition: Sticking
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO RIGHT A/C PACK PROBLEM.  TROUBLESHOOTING IDENTIFIED PARTIALLY OPEN PACK FLOW CONTROL VALVE. REPLACED RIGHT HAND FLOW CONTROL VALVE.  A/C PACK SYSTEM OP CHECKED OK FOR SERVICE.
